Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of differential Galois theory


Author: H. F. Kreimer
Journal: Trans. Amer. Math. Soc. 118 (1965), 247-256
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9947-1965-0175889-8
MathSciNet review: 0175889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Kreimer, The foundations for an extension of differential algebra, Trans. Amer. Math. Soc. 111 (1964), 482-492. MR 0159818 (28:3034)
  • [2] Irving Kaplansky, An introduction to differential algebra, Hermann, Paris, 1957. MR 0093654 (20:177)
  • [3] A. Bialynicki-Birula, On Galois theory of fields with operators, Amer. J. Math. 84 (1962), 89-109. MR 0141663 (25:5060)
  • [4] E. R. Kolchin, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. 49 (1948), 1-42. MR 0024884 (9:561c)
  • [5] -, Picard-Vessiot theory of partial differential fields, Proc. Amer. Math. Soc. 3 (1952), 596-603. MR 0049883 (14:241c)
  • [6] -, Galois theory of differential fields, Amer. J. Math 75 (1953), 753-824. MR 0058591 (15:394a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175889-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society